# SDR CA061211007

- Difficulty date: December 9, 2006
- Submitted: January 19, 2007
- Operation: General aviation
- Make and model: Dhav DHC8102
- Aircraft time: 46,955 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Part number: 7003974730
- Condition: Faulted
- Location: Flight Guidance
- Part time: 38,718 hours
- Component: Flight Guidance, Honeywell
- Component part number: 7003974730
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) LEVELING OFF AT 4000 FT, AFCS FAILED, ID802 SHOWED LINES, YD AND FLIGHT DIRECTOR FAILED, CAPT AND F/O ADI`S FLAGGED OFF. AIRCRAFT RETURNED TO ORIGINATING AIRPORT FOR NORMAL LANDING.  MAINTENANCE INSPECTION OF FLIGHT FAULT SUMMARY SHOWED FAILURE OF RIGHT FLIGHT GUIDANCE COMPUTER. COMPUTER REPLACED AND FUNCTION CHECKED. AIRCRAFT RETURNED TO SERVICE. (TC NR 20061211007)
